# SDR ERAA082949

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Make and model: Bolkms BO105S
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Filter
- Condition: Clogged
- Location: Fuel Control
- Part time: 9,273 hours
- Component: Fuel Control
- Component part number: 252464430
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL FLAMED OUT ENGINE AT IDLE.  NO FUEL FLOW FROM NOZZLE OUTLET FUEL CIRCUIT FOUND CONTAMINATED.  INLET FILTER PLUGGED. REPAIRED AND TESTED IAW HONEYWELL OHM FORM 15-602E.
